# SDR IPXA2025020431025

- Difficulty date: January 10, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, #8 SLAT, UPPER SKIN WITH 8 DENTS (RED CIRCLE). DOT 73-004. RH SLAT#8 P/N 114N4004-172SP SERIAL:A2-0388 , INSTALLED IAW AMM TASK 27-81-02-424-021.
